MathSciNet Relay Station
MathSciNet bibliographic data
MR2851923 (2012k:11097) 11H50 (11K55)
Illarionov, A. A. On the cylindrical minima of three-dimensional lattices. (Russian) Dalʹnevost. Mat. Zh. 11 (2011), no. 1, 37–47.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement